Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 61, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 27, 2021, 9:53 PM CDT for Fisher County, Nolan County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2021, 9:53 PM CDT (02:53 UTC)
- Expired
- Apr 27, 2021, 11:00 PM CDT
- In force
- 67 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 80.0 mph
Counties Fisher County, TX, Nolan County, TX
The radar
The Dyess AFB radar (KDYX), 109 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 8:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336
WUUS54 KSJT 280253
SVRSJT
TXC151-353-280400-
/O.NEW.KSJT.SV.W.0061.210428T0253Z-210428T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
953 PM CDT Tue Apr 27 2021
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Northern Nolan County in west central Texas...
Fisher County in west central Texas...
* Until 1100 PM CDT.
* At 952 PM CDT, a severe thunderstorm was located near Hermleigh, or
13 miles northeast of Colorado City, moving east at 45 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* This severe thunderstorm will be near...
Roby and Longworth around 1025 PM CDT.
Sylvester around 1035 PM CDT.
Mccaulley around 1040 PM CDT.
Other locations impacted by this severe thunderstorm include Gannon,
Lake Sweetwater, Busby, Capitola, I-20 Near The Nolan-
Mitchell County Line, Us-180 Near The Fisher-
Scurry County Line and Us-84 Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 10014 3240 10015 3241 10066 3276 10066
3279 10065
TIME...MOT...LOC 0252Z 255DEG 39KT 3257 10076
HAIL...1.50IN
WIND...80MPH
$$3 follow-up statements
121
WWUS54 KSJT 280311
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1011 PM CDT Tue Apr 27 2021
TXC151-353-280400-
/O.CON.KSJT.SV.W.0061.000000T0000Z-210428T0400Z/
Nolan TX-Fisher TX-
1011 PM CDT Tue Apr 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN NOLAN AND FISHER COUNTIES...
At 1008 PM CDT, a severe thunderstorm was located over Inadale, or
12 miles northwest of Roscoe, moving east at 40 mph. at 953 PM, golf
ball size hail was reported in Hermleigh.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Roby and Longworth around 1040 PM CDT.
Sylvester around 1050 PM CDT.
Mccaulley around 1100 PM CDT.
Other locations impacted by this severe thunderstorm include Gannon,
Lake Sweetwater, Busby, Capitola, I-20 Near The Nolan-
Mitchell County Line, Us-180 Near The Fisher-
Scurry County Line and Us-84 Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 10014 3240 10015 3241 10066 3276 10066
3279 10065
TIME...MOT...LOC 0308Z 255DEG 33KT 3257 10069
HAIL...1.75IN
WIND...70MPH
$$319
WWUS54 KSJT 280323
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1023 PM CDT Tue Apr 27 2021
TXC353-280332-
/O.CAN.KSJT.SV.W.0061.000000T0000Z-210428T0400Z/
Nolan TX-
1023 PM CDT Tue Apr 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOLAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Texas.
LAT...LON 3287 10014 3252 10015 3253 10066 3276 10066
3279 10065
TIME...MOT...LOC 0322Z 254DEG 32KT 3261 10056
$$
TXC151-280400-
/O.CON.KSJT.SV.W.0061.000000T0000Z-210428T0400Z/
Fisher TX-
1023 PM CDT Tue Apr 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR FISHER COUNTY...
At 1022 PM CDT, a severe thunderstorm was located 8 miles northeast
of Inadale, or 11 miles north of Roscoe, moving east at 35 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
This severe storm will be near...
Roby around 1040 PM CDT.
Longworth around 1045 PM CDT.
Sylvester around 1055 PM CDT.
Mccaulley around 1100 PM CDT.
Other locations impacted by this severe thunderstorm include Gannon,
Busby, Capitola and Us-180 Near The Fisher-Scurry County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 10014 3252 10015 3253 10066 3276 10066
3279 10065
TIME...MOT...LOC 0322Z 254DEG 32KT 3261 10056
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...80MPH
$$887 WWUS54 KSJT 280337 SVSSJT Severe Weather Statement National Weather Service San Angelo TX 1037 PM CDT Tue Apr 27 2021 TXC151-280400- /O.CON.KSJT.SV.W.0061.000000T0000Z-210428T0400Z/ Fisher TX- 1037 PM CDT Tue Apr 27 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN FISHER COUNTY... At 1037 PM CDT, a severe thunderstorm was located near Longworth, or 12 miles north of Sweetwater, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Roby and Longworth around 1040 PM CDT. Sylvester around 1050 PM CDT. Mccaulley around 1055 PM CDT. Other locations impacted by this severe thunderstorm include Busby, Capitola and Gannon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3252 10015 3253 10052 3275 10052 3280 10014 TIME...MOT...LOC 0337Z 253DEG 37KT 3265 10041 HAIL...<.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:00 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 27, 7:00 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service San Angelo TX 700 PM CDT Tue Apr 27 2021 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 204 PM CDT Tue Apr 27 2021 Currently, a dryline is located from the Permian Basin, south into the Trans Pecos region. This dryline is forecast to advance a bit more to the east this afternoon, before beginning to retreat to the west this evening. In addition, another moisture gradient resides across our central counties, with dewpoints in the 60s to the east and in the 50s to the west. Considerable uncertainty continues as to whether storms will develop to our west this afternoon, along the dryline, or if the cap will hold. An unstable environment will reside across the area, so any storms that do develop have to potential to become strong to severe, with large hail, damaging winds and an isolated tornado being the main threats. Several of the CAMs keep much of the area dry through the early evening hours (with the cap holding), while the latest WoFS runs are indicating at least isolated convection developing. Overnight, showers are thunderstorms are forecast to develop across the Permain Basin, along the retreating dryline. Some of this activity may move into the Big Country during the early morning hours Wednesday, and possibly as far south as the Concho Valley. In addition, showers are thunderstorms are forecast to develop across the mountains of northern Mexico, with some of this activity moving into the northern Edwards plateau late this evening, then across the Interstate 10 corridor during the early morning hours. A few strong to severe thunderstorms are once again possible, with large hail, damaging winds and an isolated tornado being the main hazards. Rain chances on Wednesday will be highly dependent on how the storms overnight transpire. An upper level low across Southwest Texas will approach far West Texas late Wednesday. As this feature approaches, showers and thunderstorms are forecast to develop, mainly during the afternoon hours, with the best chance across the eastern half of the area. Once again, a few strong to severe thunderstorms will be possible. Highs on Wednesday will be in the low to mid 80s for most locations. && .LONG TERM... (Wednesday night through next Tuesday) Issued at 1253 PM CDT Tue Apr 27 2021 During the day Wednesday, the dry-line will mix east to roughly an area stretching from Haskell to Ozona, while a surface low looks to develop across the Permian Basin in the morning hours and move northeast into a location near Aspermont TX in the afternoon, resulting in south to south-southeast winds east of the dry-line. Meanwhile, in the upper levels the low will be moving east across southern NM, with southwest flow aloft continuing across West Central Texas. By Wednesday afternoon, day-time heating combined with dewpoints in the mid to upper 60s in the warm sector will lead to ML CAPEs increasing to 1500-2500 J/KG. The surface/low level lift from dry-line convergence and widespread large-scale ascent provided by the approaching upper level low, combined with the aforementioned instability and moisture, should result in scattered to numerous thunderstorms developing along and ahead of the dry-line Wednesday afternoon. (The NAM actually shows the low level capping inversion going away around sunrise Wednesday with ML CAPE of 1000-2000 J/KG, so it starts generating thunderstorms in the early morning hours. However, there is low confidence in this solution as it appears to be an outlier.) With 850-300 mb mean winds, 0-6 km bulk shear vectors and anvil level winds oriented off the dry- line boundary, and the favorable veering winds in the low to mid levels and effective shear of 50-60 KT, storm mode looks to be discrete supercells capable of producing large hail and damaging winds. An isolated tornado or two will be possible as well due to 0-1 km shear of 10-15 KT. With warm southerly winds continuing and good clearing of skies expected during the morning, it should be a warm day with highs in the low to mid 80s. Wednesday night, a cold front will move down from the north, bringing another focal point for additional thunderstorms during the evening/overnight hours as it moves through. Wednesday afternoon and evening, models are focusing some heavy rain potential across the Northwest Hill Country and southern Heartland, where total rainfall amounts for today through late Wednesday night could reach 2-4 inches, so localized flooding/flash flooding is not out of the question in these counties. Elsewhere, the Big Country and northern Heartland could get about 1-2 inches total rainfall today through Wednesday night, with generally a tenth to half inch elsewhere. Cooler air moving in behind the cold front will bring cooler lows in the mid to upper 50s Wednesday night. Models continue to trend slower with the movement of the upper low for Thursday and Friday, generally showing the core of the low over and southwest of West Central Texas on Thursday, potentially bringing some additional showers/storms to the region that day (as well as cooler than normal highs in the low to mid 70s), and then either keeping it southwest of our region on Friday as well (according to the ECMWF and NAM) or moving it east of our region (according to the GFS). The GFS deterministic seems to be an outlier with the faster movement, as the ensemble means appear to favor the slower solution of the ECMWF and NAM. Considering this, and the continued cool air flow (north to northeast surface winds) high temperatures have been lowered for Friday as well, with highs generally in the mid 70s. Saturday, the low will either be moving east to the south of our region, or already well off to the east. Once again, the slower solution is more favored, so forecast highs Saturday are a bit lower this day as well. Sunday and Monday, south to southwest surface and low level winds will occur, along with significant warming of the 850 mb thermal ridge, so it should get a lot warmer (highs Sunday in the upper 80s/low 90s and highs Monday in the lows to mid 90s). && .AVIATION... (00Z TAFS) Issued at 642 PM CDT Tue Apr 27 2021 A northeast to southwest band of thunderstorms has developed just northwest of the Big Country this evening. This band of thunderstorms is expected to gradually overspread the Big Country through this evening and early tonight. Most of this activity should remain northwest and north of Abilene. Other showers and thunderstorms are developing farther to the southwest, closer to Midland. These showers and storms are moving northeast and could affect western parts of the Concho Valley and western Big Country through early tonight. Have a possibility for other showers and storms to develop into the Edwards Plateau area overnight. This convection could move northeast into our southern and southeastern counties. On Wednesday, additional development of showers and thunderstorms is expected, with the most concentrated activity expected to be in the afternoon. With uncertainty in the details of timing and placement, carrying VCTS groups in our TAFs at this time. Will monitor radar trends and adjust as needed with the TAFs. Will have a possibility for localized strong, gusty winds and hail from the storms. Otherwise, initial low cloud development over our southeastern counties this evening will expand west and north tonight, and should encompass all of our TAF sites late tonight (outside of convection). Low cloud ceilings are expected to be in the MVFR category. Gusty south to southeast winds this evening will decrease to some extent tonight at most of our TAF sites. On Wednesday, winds will be primarily from the south at 10-15 knots. && .PRELIMINARY POINT TEMPS/POPS... Abilene 65 83 56 69 / 60 40 50 40 San Angelo 67 87 57 73 / 40 30 30 30 Junction 67 83 58 76 / 40 50 60 20 Brownwood 66 79 58 71 / 50 60 80 40 Sweetwater 64 85 56 69 / 60 20 30 30 Ozona 66 86 57 75 / 40 20 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Daniels LONG TERM....SJH AVIATION...19
Hazardous weather outlook, Apr 27, 2:43 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 243 PM CDT Tue Apr 27 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-281945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 243 PM CDT Tue Apr 27 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible across most of the area this afternoon and overnight. The main hazards will be large hail and damaging winds. An isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe thunderstorms are possible across most of West Central Texas Wednesday and Wednesday night. Large hail and damaging winds are the main hazards. An isolated tornado is also possible. In addition, heavy rainfall may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Apr 27, 8:34 PM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service San Angelo TX 834 PM CDT Tue Apr 27 2021 TXZ098-099-280215- Haskell TX-Throckmorton TX- 834 PM CDT Tue Apr 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL AND NORTHWESTERN THROCKMORTON COUNTIES UNTIL 915 PM CDT... At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near Weinert, or 8 miles northeast of Haskell, moving northeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Weinert around 845 PM CDT. Other locations impacted by this storm include Us- 277 Near The Haskell-Knox County Line. A Severe Thunderstorm Watch remains in effect until 300 AM CDT for west central Texas. LAT...LON 3319 9961 3326 9980 3340 9972 3340 9938 TIME...MOT...LOC 0134Z 211DEG 15KT 3327 9967
Local storm report, Apr 27, 8:45 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 3 ENE MCCAULLEY 32.80N 100.16W
04/27/2021 FISHER TX PUBLIC
&&Special weather statement, Apr 27, 8:56 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service San Angelo TX
856 PM CDT Tue Apr 27 2021
TXZ098-280300-
Haskell TX-
856 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL COUNTY UNTIL 1000 PM
CDT...
At 855 PM CDT, Doppler radar was tracking a strong thunderstorm near
Haskell, moving northeast at 20 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Paint Creek around 900 PM CDT.
Haskell around 915 PM CDT.
Irby around 935 PM CDT.
Weinert around 945 PM CDT.
Other locations impacted by this storm include Us-
277 Near The Haskell-Knox County Line.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Texas.
LAT...LON 3340 9947 3296 9947 3296 9987 3307 9992
3340 9969
TIME...MOT...LOC 0155Z 217DEG 16KT 3310 9976Local storm report, Apr 27, 9:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
928 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 ENE SWEETWATER 32.48N 100.39W
04/27/2021 E1.25 INCH NOLAN TX PUBLIC
&&Local storm report, Apr 27, 9:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 3 WSW ROSCOE 32.43N 100.58W
04/27/2021 NOLAN TX PUBLIC
A TRACTOR TRAILER WAS BLOWN OFF OF
INTERSTATE 20 NEAR ROSCOE.
&&Local storm report, Apr 27, 9:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
935 PM CDT TUE APR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL SWEETWATER 32.47N 100.40W
04/27/2021 E1.00 INCH NOLAN TX AMATEUR RADIO
&&The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:17 PM CDT | Special Weather Statement | SJT | Fisher | 58 min |
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 65 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 63 min |
| Apr 27, 7:33 PM CDT | Areal Flood Advisory | SJT | Fisher | 117 min |
| Apr 27, 8:11 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 64 min |
| Apr 27, 8:27 PM CDT | Tornado Warning | SJT | Fisher | 33 min |
| Apr 27, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 61 min |
| Apr 27, 8:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| Apr 27, 8:46 PM CDT | Tornado Warning | SJT | Nolan | 44 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 66 min |
| Apr 27, 8:56 PM CDT | Special Weather Statement | SJT | Haskell | 64 min |
| Apr 27, 9:12 PM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 48 min |
| Apr 27, 9:20 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 40 min |
| Apr 27, 9:33 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 57 min |
| Apr 27, 10:01 PM CDT | Special Weather Statement | SJT | Shackelford | 44 min |
| Apr 28, 1:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 64 min |
| Apr 28, 1:59 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 61 min |
| Apr 28, 2:32 AM CDT | Tornado Warning | SJT | Jones | 28 min |
| Apr 28, 2:57 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 63 min |
| Apr 28, 3:49 AM CDT | Tornado Warning | SJT | Shackelford | 26 min |
| Apr 28, 3:51 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 24 min |
| Apr 28, 4:18 AM CDT | Areal Flood Advisory | SJT | Throckmorton | 3 hr |
| Apr 28, 4:28 AM CDT | Special Weather Statement | SJT | Coke, Sterling | 47 min |
| Apr 28, 4:57 AM CDT | Special Weather Statement | SJT | Sterling | 48 min |
| Apr 28, 5:03 AM CDT | Special Weather Statement | SJT | Nolan | 42 min |
| Apr 28, 5:12 AM CDT | Areal Flood Advisory | SJT | Nolan | 107 min |
| Apr 28, 5:34 AM CDT | Areal Flood Advisory | SJT | Taylor | 3 hr |
| Apr 28, 6:04 AM CDT | Special Weather Statement | SJT | Shackelford | 41 min |
| Apr 28, 6:25 AM CDT | Flash Flood Warning | SJT | Callahan, Jones, Shackelford, Taylor | 3 hr |
| Apr 28, 6:39 AM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford | 3 hr |
| Apr 28, 6:47 AM CDT | Special Weather Statement | SJT | Shackelford | 28 min |
| Apr 28, 9:27 AM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford, Taylor | 3 hr |
| Apr 28, 2:07 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 53 min |
| Apr 28, 2:52 PM CDT | Special Weather Statement | SJT | Runnels | 38 min |
| Apr 28, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 44 min |
| Apr 28, 3:52 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 38 min |
| Apr 28, 4:24 PM CDT | Special Weather Statement | SJT | Brown | 36 min |
| Apr 28, 6:10 PM CDT | Special Weather Statement | SJT | Brown | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.